# SDR ORJA9545

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, ON SUPPORT STA 160 LBL 14-44 WL 200.  REMOVED CORROSION AND TREATED PER SRM 51-10-3.  CUT AREA FABRICATED DOUBLER AND FILLER PER SRM 51-01 AND INSTALLED PER SRM 51-10-4.  (Z)
